# SDR SIMA200423902

- Difficulty date: August 21, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721007
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE AFT DIGITAL WAS FOUND CORRODED BEYOND SRM LIMITS.  CUT OUT SECTION OF EXISTING DIGITAL STARTING 5.1 IN INBOARD OF THE LEFT SEAT TRACK AT FRAME 18 AND TREATED EDGES.  AN ADDITIONAL AREA OF THE DIGITAL AT FRAME 18 OUTBOARD LEFT SEAT TRACK WAS CORRODED BEYOND SRM LIMITS.  INSTALLED NEW DIGITAL IAW EMB REPAIR STATEMENT IC2003-145/3806 PARA 3 DATED AUGUST 16, 2004.  (M) SIMA
